Long match patterns in random sequences

Novak, Serguei (1995) Long match patterns in random sequences. Siberian Adv. Math., 5 (3). pp. 128-140.

Full text is not in this repository.

Abstract

We evaluate the accuracy of Poisson approximation for the distribution of the number of long r-interrupted match patterns in two sequences of independent random variables.

Item Type: Article
Additional Information: Novak S.Y. (1995) Long match patterns in random sequences. – Siberian Adv. Math., v. 5, No 3, 128–140.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20595
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 11:38
Last Modified: 13 Oct 2016 14:41
URI: http://eprints.mdx.ac.uk/id/eprint/20595

Actions (login required)

Edit Item Edit Item